# SDR AALA202101289027

- Difficulty date: January 24, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 28,771 hours, 11,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ptu
- Part number: 63028
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AT 200 FT, CARGO DOOR LIGHT ILLUMINATED, FLIGHT RETURNED TO FIELD, EMERGENCY WAS NOT DECLARED.  ADJUSTED FWD CARGO DOOR PROXIMITY SWITCH, IAW AMM 52-71-31-820-801, OPERATIONS CHECK GOOD.
